Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 94, NWS Atlanta, GA

June 3, 2015Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2015, 2:13 PM EDT for Telfair County, Wheeler County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2015, 2:13 PM EDT (18:13 UTC)
Expired
Jun 3, 2015, 2:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WUUS52 KFFC 031813
SVRFFC
GAC271-309-031845-
/O.NEW.KFFC.SV.W.0094.150603T1813Z-150603T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WHEELER COUNTY IN CENTRAL GEORGIA...
  NORTHEASTERN TELFAIR COUNTY IN CENTRAL GEORGIA...

* UNTIL 245 PM EDT

* AT 212 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCRAE...
  MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  MCRAE...ALAMO...HELENA...SCOTLAND...TOWNS...JORDAN...THE LITTLE 
  OCMULGEE STATE PARK AND SPRING HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3206 8299 3214 8293 3213 8293 3218 8287
      3220 8288 3220 8285 3210 8261 3200 8268
      3194 8287
TIME...MOT...LOC 1812Z 305DEG 9KT 3210 8286 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
508 
WWUS52 KFFC 031837
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT WED JUN 3 2015

GAC271-309-031846-
/O.EXP.KFFC.SV.W.0094.000000T0000Z-150603T1845Z/
WHEELER GA-TELFAIR GA-
237 PM EDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WHEELER AND
NORTHEASTERN TELFAIR COUNTIES WILL EXPIRE AT 245 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING IS WEAKENING...AND THEREFORE 
THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL....GUSTY 
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT 
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
PEACHTREE CITY.

LAT...LON 3206 8299 3214 8293 3213 8293 3218 8287
      3220 8288 3220 8285 3210 8261 3200 8268
      3194 8287
TIME...MOT...LOC 1835Z 305DEG 9KT 3210 8286 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:39 PM EDT, 34 minutes earlier.

Area forecast discussion, Jun 3, 1:39 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT WED JUN 3 2015

.PREV DISCUSSION... /ISSUED 1111 AM EDT WED JUN 3 2015/

UPDATE...
OVERALL PATTERN REMAINS THE SAME...DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS EXPECTED THIS AFTERNOON...HOWEVER LATEST RADAR
TRENDS AND HI-RES RADAR MODELS SHOWING INITIATION 18Z (2PM) OR
LATER AND HAVE ADJUSTED POPS/WEATHER ACCORDINGLY. ALSO MADE TWEAKS
TO SKY COVER WITH GREATEST COVER BY 20Z. FORECAST TEMPERATURES ON
TRACK AND HAVE JUST MADE MINOR TWEAKS TO HOURLY FORECAST BASED
UPON LATEST TRENDS.

PREV DISCUSSION... /ISSUED 347 AM EDT WED JUN 3 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...
MODELS CONSISTENT WITH DRIFTING AN UPPER LOW PRESSURE SYSTEM TO THE
SOUTHERN APPALACHIANS OF THE WRN CAROLINAS AND FAR NE GA TODAY AND
THEN EAST ACROSS THE CAROLINAS THROUGH THURSDAY. A STATIONARY FRONT
OVER PORTIONS OF N AND CENTRAL GA LOOKS TO DRIFT TO S GA INTO
THURSDAY AND A RIDGE OF HIGH PRESSURE SETS UP ALONG THE ERN SLOPES
OF THE APPALACHIANS.

LOW LEVEL MOISTURE AND DAYTIME INSTABILITY WILL COMBINE TO DEVELOP
SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH THE HIGHEST POPS
FAVORING THE NE MOUNTAINS AND THE SE CWA. SPC HAS THE AREA IN A
MARGINAL RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE
HAIL THE MAIN HAZARDS. SHOWERS/STORMS WILL DIMINISH WITH THE LOSS OF
HEATING TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS
THAT TRAIN OR ARE SLOW MOVERS.

THERE WILL BE RESIDUAL EFFECTS OF THE UPPER SYSTEM ON THURSDAY WITH
OVERALL SLIGHTLY LOWER POPS THAT LOOK TO FAVOR THE ERN CWA...MOST SO
IN THE AFTERNOON.

FORECAST HIGH TEMPERATURES RUNNING 2 TO 4 DEGREES BELOW NORMAL TODAY
AND THURSDAY. FORECAST LOW TEMPERATURES ARE RUNNING AROUND NORMAL
TONIGHT.

BDL

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE UPPER TROUGH CONTINUES SHIFTING EASTWARD EARLY IN THE LONG
TERM PUTTING THE CWA IN A NORTHWEST FLOW BY THE WEEKEND. BOTH
MODELS SHOW WEAK SHORT WAVES MOVING THROUGH THE NORTHWEST FLOW BUT
DIFFER ON TIMING. FOR THIS REASON WILL GO WITH BROAD BRUSHING
DIURNAL POPS THROUGH THE PERIOD WITH HIGHER POPS NORTH DUE TO
INFLUENCE OF DIFFERENTIAL HEATING IN THE MOUNTAINS.

17

&&

.AVIATION...
18Z UPDATE...
MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS
THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF
SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON.
CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN
VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE
THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT
ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE
WINDS MAINLY EAST 10 KTS OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS.
HIGH CONFIDENCE FOR WINDS AND VSBYS.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  63  81  64 /  50  40  40  30
ATLANTA         82  65  81  67 /  40  20  30  10
BLAIRSVILLE     75  58  77  62 /  60  30  50  30
CARTERSVILLE    81  63  82  64 /  40  20  30  10
COLUMBUS        87  67  85  70 /  40  20  30  10
GAINESVILLE     78  62  79  65 /  40  30  40  20
MACON           85  65  85  66 /  50  30  30  20
ROME            82  63  83  65 /  40  20  30  10
PEACHTREE CITY  83  64  82  64 /  40  20  30  10
VIDALIA         84  67  85  68 /  70  50  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....SNELSON
AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT WED JUN 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
346 AM EDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK
OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA
TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS
AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO
REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE
1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT
OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 3, 1:08 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT WED JUN 3 2015

GAZ097-111-031730-
WHEELER GA-LAURENS GA-
108 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WHEELER AND LAURENS COUNTIES UNTIL 130 PM EDT...

AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CADWELL...MOVING EAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS
TO 35 MPH AS IT MOVES ACROSS WHEELER AND LAURENS COUNTIES THROUGH
130 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CADWELL...CEDAR
GROVE...LANDSBURG AND LOWERY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3231 8308 3246 8280 3234 8274 3233 8275
      3233 8274 3232 8273 3231 8273 3231 8272
      3222 8268 3218 8301
TIME...MOT...LOC 1706Z 249DEG 6KT 3226 8299
Special weather statement, Jun 3, 1:14 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT WED JUN 3 2015

GAZ070-071-031745-
LAMAR GA-MONROE GA-
114 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN LAMAR AND MONROE COUNTIES UNTIL 145 PM EDT...

AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BARNESVILLE. THIS STORM WAS MOVING VERY
SLOWLY EAST.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35
MPH AS IT MOVES ACROSS LAMAR AND MONROE COUNTIES THROUGH 145 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BARNESVILLE...
FORSYTH...ALDORA...COLLIER...BLOUNT...CHAPPEL MILL...GOGGINS...
BRENT...HIGH FALLS STATE PARK AND JOHNSTONVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3305 8417 3320 8411 3318 8386 3304 8387
      3292 8396
TIME...MOT...LOC 1712Z 287DEG 4KT 3310 8406
Special weather statement, Jun 3, 1:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT WED JUN 3 2015

GAZ080-092-093-031800-
MACON GA-TAYLOR GA-SCHLEY GA-
129 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN MACON...TAYLOR AND SCHLEY COUNTIES UNTIL 200 PM EDT...

AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHWEST OF IDEAL THROUGH SOUTHWEST OF
BUTLER...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY
MOVE ACROSS MACON...TAYLOR AND SCHLEY COUNTIES THROUGH 200 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE IDEAL...RUPERT...
GARDEN VALLEY...MURRAYS CROSSROADS AND CHARING.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3234 8439 3243 8439 3245 8441 3254 8434
      3246 8408 3223 8424
TIME...MOT...LOC 1728Z 300DEG 8KT 3243 8433
Special weather statement, Jun 3, 1:50 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT WED JUN 3 2015

GAZ105-106-031815-
CRISP GA-DOOLY GA-
150 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRISP AND DOOLY COUNTIES UNTIL 215 PM EDT...

AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM FROM NEAR LILLY THROUGH WEST OF VIENNA...MOVING
EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS CRISP AND DOOLY COUNTIES THROUGH 215 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CORDELE...VIENNA...
LILLY...DRAYTON...RICHWOOD AND THE FLINT RIVER WMA.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3198 8394 3205 8397 3205 8398 3206 8398
      3207 8399 3209 8398 3210 8400 3212 8401
      3213 8401 3216 8399 3218 8372 3195 8381
TIME...MOT...LOC 1748Z 288DEG 8KT 3211 8396
Special weather statement, Jun 3, 1:53 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
153 PM EDT WED JUN 3 2015

GAZ071-031815-
MONROE GA-
153 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE COUNTY UNTIL 215 PM EDT...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FORSYTH...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS MONROE COUNTY THROUGH 215 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORSYTH...
BOLINGBROKE...PLANT SCHERER...BRENT AND DAMES FERRY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3300 8404 3313 8395 3308 8377 3302 8372
      3298 8372 3295 8371 3295 8373 3294 8373
      3290 8382 3285 8390 3285 8392
TIME...MOT...LOC 1752Z 303DEG 14KT 3302 8394
Special weather statement, Jun 3, 1:59 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT WED JUN 3 2015

GAZ111-031830-
WHEELER GA-
159 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHEELER COUNTY UNTIL 230 PM EDT...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HELENA...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS WHEELER COUNTY THROUGH 230 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALAMO...GLENWOOD...
SCOTLAND...LANDSBURG AND THE LITTLE OCMULGEE STATE PARK.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3202 8278 3205 8281 3206 8286 3210 8290
      3211 8290 3213 8294 3218 8287 3220 8288
      3220 8286 3225 8279 3225 8267 3213 8270
TIME...MOT...LOC 1758Z 279DEG 7KT 3215 8289

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jun 2, 9:17 PM EDTSpecial Weather StatementFFCHouston, Pulaski28 min
Jun 2, 11:42 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam33 min
Jun 2, 11:44 PM EDTSpecial Weather StatementFFCJones31 min
Jun 3, 12:04 AM EDTSpecial Weather StatementFFCOconee, Oglethorpe26 min
Jun 3, 12:44 AM EDTSpecial Weather StatementFFCWarren46 min
Jun 3, 2:02 AM EDTSpecial Weather StatementFFCMacon28 min
Jun 3, 5:05 AM EDTSpecial Weather StatementFFCMacon40 min
Jun 3, 1:08 PM EDTSpecial Weather StatementFFCLaurens22 min
Jun 3, 1:14 PM EDTSpecial Weather StatementFFCLamar, Monroe31 min
Jun 3, 1:29 PM EDTSpecial Weather StatementFFCSchley31 min
Jun 3, 1:33 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jun 3, 1:50 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 3, 1:53 PM EDTSpecial Weather StatementFFCMonroe22 min
Jun 3, 1:59 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 3, 2:16 PM EDTSpecial Weather StatementFFCBibb29 min
Jun 3, 2:24 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs36 min
Jun 3, 2:36 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 3, 2:43 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 3, 2:48 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson12 min
Jun 3, 2:54 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 3, 2:58 PM EDTSpecial Weather StatementFFCLamar, Monroe32 min
Jun 3, 3:04 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 3, 3:13 PM EDTSpecial Weather StatementFFCBibb32 min
Jun 3, 3:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jun 3, 3:29 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 3, 3:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jun 3, 3:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 3, 3:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jun 3, 4:02 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton28 min
Jun 3, 4:27 PM EDTSpecial Weather StatementFFCTowns33 min
Jun 3, 4:27 PM EDTSevere Thunderstorm WarningFFCCoweta48 min
Jun 3, 4:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 3, 4:42 PM EDTSpecial Weather StatementFFCGreene33 min
Jun 3, 4:46 PM EDTSpecial Weather StatementFFCSchley29 min
Jun 3, 4:52 PM EDTSevere Thunderstorm WarningFFCCoweta38 min
Jun 3, 4:56 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 3, 5:00 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam45 min
Jun 3, 5:09 PM EDTSpecial Weather StatementFFCWhite36 min
Jun 3, 5:11 PM EDTSpecial Weather StatementFFCButts34 min
Jun 3, 5:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 3, 5:22 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Jun 3, 5:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 3, 5:30 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 3, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Jun 3, 5:45 PM EDTSpecial Weather StatementFFCNewton30 min
Jun 3, 5:55 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 3, 6:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 3, 6:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 3, 6:07 PM EDTSpecial Weather StatementFFCHancock, Putnam23 min
Jun 3, 6:19 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jun 3, 6:31 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes44 min
Jun 3, 6:34 PM EDTSpecial Weather StatementFFCCrisp, Dooly26 min
Jun 3, 6:38 PM EDTSpecial Weather StatementFFCMorgan, Walton22 min
Jun 3, 6:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly47 min
Jun 3, 7:04 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes26 min
Jun 3, 7:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 3, 7:54 PM EDTSpecial Weather StatementFFCPulaski, Wilcox36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.